advertisement
Question
Posted by: nikie | 2008/06/25

angs of hart

Ek is 45j oud gebruik cymbalta 60mg per dag. Ek kry die afgelope 3 dae pyne in bors op in my nek en soms in die linkerarm.
ek is bewerig en my bene voel soos jellie onder my.
gebruik ook nou zolpidem op te slaap
het jy raad

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sounds like it would be a very good idea for you to see a GP or hospital casualty dept reasonably soon, as this sounds far more like possible heart problems than something likely to have been caused by the medication you are taking. Do see a good doc soon for a thorough check-up of your heart status, and I hope it'll prove OK/

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement